# SDR SWAA2025092416430

- Difficulty date: September 19, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE NUT IS CRACKED.   REMOVED AND REPLACED FWD SERVICE DOOR ASSIST HANDLE NUT IAW AMM 52-41-31.
